Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 27, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Sep 27, 2022, 6:20 PM EDT for Collier County, Hendry County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2022, 6:20 PM EDT (22:20 UTC)
- Expired
- Sep 27, 2022, 6:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 106 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 4:45 PM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
195
WFUS52 KMFL 272220
TORMFL
FLC021-051-272245-
/O.NEW.KMFL.TO.W.0027.220927T2220Z-220927T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
620 PM EDT Tue Sep 27 2022
The National Weather Service in Miami has issued a
* Tornado Warning for...
Central Collier County in southwestern Florida...
South central Hendry County in southern Florida...
* Until 645 PM EDT.
* At 619 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Hendry Correctional, or 17 miles
southeast of Ave Maria, moving northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ave Maria, Hendry Correctional, Big Cypress National Preserve and
Sunniland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2615 8104 2604 8120 2612 8129 2619 8138
2634 8145 2646 8125
TIME...MOT...LOC 2219Z 149DEG 24KT 2615 8122
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NC2 follow-up statements
491
WWUS52 KMFL 272226
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
626 PM EDT Tue Sep 27 2022
FLC021-051-272245-
/O.CON.KMFL.TO.W.0027.000000T0000Z-220927T2245Z/
Collier FL-Hendry FL-
626 PM EDT Tue Sep 27 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL
COLLIER AND SOUTH CENTRAL HENDRY COUNTIES...
At 626 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Hendry Correctional, or 15 miles
southeast of Ave Maria, moving northwest at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ave Maria, Hendry Correctional and Sunniland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2620 8107 2611 8126 2612 8129 2619 8138
2634 8145 2646 8125
TIME...MOT...LOC 2226Z 149DEG 24KT 2619 8125
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NC755
WWUS52 KMFL 272237
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
637 PM EDT Tue Sep 27 2022
FLC021-051-272247-
/O.EXP.KMFL.TO.W.0027.000000T0000Z-220927T2245Z/
Collier FL-Hendry FL-
637 PM EDT Tue Sep 27 2022
...THE TORNADO WARNING FOR CENTRAL COLLIER AND SOUTH CENTRAL HENDRY
COUNTIES WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 AM EDT for southern and
southwestern Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2620 8107 2611 8126 2612 8129 2619 8138
2634 8145 2646 8125
TIME...MOT...LOC 2237Z 149DEG 24KT 2625 8129
$$
NCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 27, 5:08 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 27, 5:08 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
508 PM EDT Tue Sep 27 2022
...New SHORT TERM, LONG TERM, MARINE, BEACHES...
.SHORT TERM...
(Rest of today through Wednesday)
Issued at 506 PM EDT Tue Sep 27 2022
Hurricane Ian continues to slowly move northward through the
southeastern Gulf of Mexico towards the west coast of Florida. Outer
rain bands will continue to move across the region for the rest of
tonight and then again on Wednesday as well. With periods of heavy
rainfall continuing to move across the region during this time
frame, the potential for significant flooding will remain in place
across all of South Florida. So far, a widespread 3 to 5 inches of
rain has fallen over the eastern half of South Florida with a few
areas seeing upwards of 7 inches over the past 24 hours. In general,
an additional 6 to 8 inches of rainfall will be possible across the
region with isolated amounts of 12 inches. Therefore, the Flood
Watch will remain in effect for all of South Florida during this
time frame. The storm surge aspect of the storm will begin tonight
and likely reach its peak on Wednesday. With Hurricane Ian slowing
down as it approaches the coast, storm surge impacts could be
significant especially across the Collier County coastline.
As Hurricane Ian gets closer to the west coast of Florida, winds
will increase area wide later tonight and throughout the day on
Wednesday. The highest winds will be found mainly over the western
half of South Florida where sustained tropical storm force winds
will be possible. Farther to the east, winds will not be as strong,
however, frequent gusts to tropical storm force strength will be
possible late tonight into Wednesday.
As all of South Florida remains on the northeastern side of the
storm, the environment will continue to support the potential for a
few tornadoes through tonight and most of the day on Wednesday. A
Tornado Watch currently remains in effect for all of South Florida
through the early morning hours on Wednesday. The threat for
tornadoes should gradually diminish later on Wednesday afternoon as
the storm begins to move farther to the north.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 506 PM EDT Tue Sep 27 2022
Hurricane Ian will still be close enough on Wednesday night into
Thursday to continue to have impacts across South Florida during
this time frame. With forecast trends pushing slightly eastward, the
possibility of tropical storm force wind gusts will last throughout
the day on Thursday. The chances of showers and thunderstorms will
gradually decrease later on Thursday as Hurricane Ian continues to
move away from the region. Winds begin to slowly decrease Thursday
night and Friday but will stay gusty. By the weekend and into early
next week,
For the end of the week and into the upcoming weekend, Ian will
continue to weaken as it moves farther away from the region. This
will allow for the chances of showers and thunderstorms to gradually
decrease as a drier air mass filters into South Florida. Winds will
gradually decrease as well, however, they will remain out of the
south southwest during this time frame.
&&
.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Sep 27 2022
The outer rain bands associated with Hurricane Ian continue to
push through South Florida this afternoon. A dry slot will
gradually push into the east coast terminals from the south and
will create a lull in activity for several hours before the rain
and thunderstorms increase again later this afternoon. East to
southeasterly winds will increase rapidly tonight as Hurricane Ian
pushes closer to the Gulf coast. MVFR conditions will prevail
with periods of IFR possible in and around showers and storms.
&&
.MARINE...
Issued at 506 PM EDT Tue Sep 27 2022
Dangerous marine conditions will continue across the local waters
through Thursday night as Hurricane Ian moves slowly northward in
the Gulf of Mexico. Conditions across the Atlantic and Gulf waters
will gradually improve on Friday and into the upcoming weekend.
&&
.BEACHES...
Issued at 506 PM EDT Tue Sep 27 2022
Dangerous beach conditions will continue across all South Florida
beaches through at least Thursday as Hurricane Ian slowly approaches
the west coast of Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 78 88 79 89 / 90 90 70 60
West Kendall 78 88 78 89 / 90 80 70 60
Opa-Locka 78 88 78 89 / 90 90 70 60
Homestead 78 87 78 87 / 90 90 70 60
Fort Lauderdale 79 88 80 89 / 90 80 70 60
N Ft Lauderdale 78 87 80 88 / 90 80 70 60
Pembroke Pines 78 87 78 88 / 90 80 70 60
West Palm Beach 76 87 78 88 / 90 90 80 70
Boca Raton 78 90 78 90 / 90 80 70 60
Naples 75 85 79 84 / 100 90 80 70
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-070.
Tropical Storm Warning for FLZ063-066>068-070>075-168-172>174.
Flood Watch through Thursday morning for FLZ063-066>075-168-
172>174.
Hurricane Warning for FLZ069.
Storm Surge Warning for FLZ069-075.
Storm Surge Watch for FLZ174.
AM...Hurricane Watch for AMZ610.
Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ657.
Hurricane Warning for GMZ656-676.
&&
SHORT TERM...CWC
LONG TERM....CWC
AVIATION...CWCHazardous weather outlook, Sep 27, 5:22 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 522 PM EDT Tue Sep 27 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 282130- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 522 PM EDT Tue Sep 27 2022 ...Hurricane Ian Continues to Move Northward in the Gulf... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. Please refer to the Hurricane Local statement and Hurricane Threat and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Sep 27, 2:44 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Miami FL
244 PM EDT Tue Sep 27 2022
FLZ075-174-271915-
Mainland Monroe FL-Far South Miami-Dade County FL-
244 PM EDT Tue Sep 27 2022
...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 315 PM EDT...
At 244 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Northwest Cape
Sable to near Flamingo. Movement was north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Flamingo, Northwest Cape Sable, Middle Cape Sable and Everglades
National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
and southwestern Florida.
&&
LAT...LON 2515 8113 2521 8119 2531 8119 2538 8111
2546 8115 2526 8066 2519 8064 2518 8066
2518 8063 2516 8065 2517 8068 2514 8070
2515 8073 2517 8073 2516 8077 2515 8077
2518 8080 2518 8087 2515 8090 2512 8100
TIME...MOT...LOC 1844Z 202DEG 29KT 2524 8124 2515 8101 2505 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MFLSpecial weather statement, Sep 27, 3:54 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
354 PM EDT Tue Sep 27 2022
FLZ067-068-071-072-168-172-272015-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
354 PM EDT Tue Sep 27 2022
...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 415 PM EDT...
At 354 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Sea Ranch Lakes to
Davie. Movement was northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Highland Beach, Lauderhill, Weston,
Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and
Cooper City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
Florida.
&&
LAT...LON 2643 8005 2620 8045 2605 8032 2619 8005
TIME...MOT...LOC 1954Z 150DEG 30KT 2622 8010 2608 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MFLSpecial weather statement, Sep 27, 4:15 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Miami FL
415 PM EDT Tue Sep 27 2022
FLZ067-068-071-072-168-272045-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
415 PM EDT Tue Sep 27 2022
...Strong thunderstorms will impact portions of north central Broward
and southeastern Palm Beach Counties through 445 PM EDT...
At 415 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles east of
Ocean Ridge to near East Toll Gate On Alligator Alley. Movement was
north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Coral Springs, West Palm Beach, Boca Raton, Boynton Beach, Delray
Beach, Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean
Ridge, Greenacres, Parkland, Palm Springs, Lantana, Atlantis, Cloud
Lake, Loxahatchee NWR, Mission Bay, Palm Beach International Airport
and Hamptons At Boca Raton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
Florida.
&&
LAT...LON 2675 8000 2638 8060 2615 8050 2643 8003
TIME...MOT...LOC 2015Z 171DEG 33KT 2652 7993 2617 8049
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MFLLocal storm report, Sep 27, 4:56 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
456 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TORNADO 7 ENE FORTYMILE BEND 25.80N 80.72W
09/27/2022 MIAMI-DADE FL OTHER FEDERAL
RADAR CONFIRMED TORNADO BY TDS BY DUAL POL.
&&
BNBLocal storm report, Sep 27, 4:59 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO 15 SE MICCOSUKEE INDIAN 26.02N 80.68W
09/27/2022 BROWARD FL OTHER FEDERAL
RADAR CONFIRMED TORNADO BY TDS BY DUAL POL.
&&
BNBLocal storm report, Sep 27, 5:24 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT TUE SEP 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 1 WSW LOOP ROAD EE CENT 25.75N 80.99W
09/27/2022 MONROE FL OTHER FEDERAL
RADAR CONFIRMED TORNADO BY TDS BY DUAL POL.
&&
BNBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:19 PM EDT | Special Marine Warning | MFL | 26 min | |
| Sep 26, 8:30 PM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 26, 8:59 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Sep 26, 9:01 PM EDT | Special Marine Warning | MFL | 44 min | |
| Sep 26, 9:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 26, 9:37 PM EDT | Special Marine Warning | MFL | 38 min | |
| Sep 26, 10:08 PM EDT | Special Marine Warning | MFL | 52 min | |
| Sep 26, 10:19 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Sep 26, 10:32 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Sep 26, 11:11 PM EDT | Hurricane Warning | MFL | Collier, Glades, Hendry | 51 hr |
| Sep 27, 3:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Sep 27, 5:12 AM EDT | Small Craft Advisory | MFL | 6 hr | |
| Sep 27, 9:03 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 27, 9:51 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 41 min |
| Sep 27, 10:11 AM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 27, 10:42 AM EDT | Special Marine Warning | MFL | 18 min | |
| Sep 27, 10:49 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 63 min |
| Sep 27, 11:03 AM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 27, 11:10 AM EDT | Hurricane Watch | MFL | Collier, Glades, Hendry | 36 hr |
| Sep 27, 11:41 AM EDT | Special Marine Warning | MFL | 18 min | |
| Sep 27, 11:51 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 27, 12:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 27, 12:21 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Sep 27, 12:48 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 27, 1:10 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 27, 1:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 27, 1:31 PM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 29 min |
| Sep 27, 2:18 PM EDT | Tornado Warning | MFL | Collier, Miami-Dade, Monroe | 27 min |
| Sep 27, 2:44 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Sep 27, 2:47 PM EDT | Special Marine Warning | MFL | 28 min | |
| Sep 27, 3:01 PM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 27, 3:17 PM EDT | Areal Flood Advisory | MFL | Collier, Monroe | 5 hr |
| Sep 27, 3:35 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 3 hr |
| Sep 27, 3:45 PM EDT | Tornado Warning | MFL | Broward | 30 min |
| Sep 27, 3:45 PM EDT | Tornado Warning | MFL | Miami-Dade | 30 min |
| Sep 27, 3:54 PM EDT | Special Weather Statement | MFL | Broward | 21 min |
| Sep 27, 4:04 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 27, 4:08 PM EDT | Tornado Warning | MFL | Collier, Monroe | 37 min |
| Sep 27, 4:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 27, 4:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Sep 27, 4:17 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 28 min |
| Sep 27, 4:43 PM EDT | Tornado Warning | MFL | Monroe | 32 min |
| Sep 27, 4:45 PM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 27, 4:48 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 27, 5:03 PM EDT | Tornado Warning | MFL | Monroe | 27 min |
| Sep 27, 5:19 PM EDT | Tornado Warning | MFL | Collier, Monroe | 26 min |
| Sep 27, 5:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 27, 5:45 PM EDT | Tornado Warning | MFL | Collier | 30 min |
| Sep 27, 6:09 PM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 36 min |
| Sep 27, 6:31 PM EDT | Tornado Warning | MFL | Collier | 29 min |
| Sep 27, 6:43 PM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 32 min |
| Sep 27, 6:44 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Sep 27, 7:04 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Sep 27, 7:15 PM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Sep 27, 7:18 PM EDT | Tornado Warning | MFL | Broward | 27 min |
| Sep 27, 7:44 PM EDT | Tornado Warning | MFL | Collier, Hendry | 31 min |
| Sep 27, 7:46 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 29 min |
| Sep 27, 7:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 57 min |
| Sep 27, 7:58 PM EDT | Tornado Warning | MFL | Collier | 32 min |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.